# SDR ASAA2019051629362

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 21,863 hours, 7,151 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG81911
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PHOTO LUMINESCENT STRIP AT ROW 21 ABC MISSING. GROUNDED - YES. REPLACED FLOOR PHOTO LUMINESCENT STRIP AT ROW 21 ABC PER AMM 33-51-15.
